# SDR AALA202001279001

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 49,651 hours, 32,720 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER LANDING DURING LOW SPEED EXIT SEVERE LANDING GEAR VIBRATION DURING LIGHT BRAKING LO AUTOBRAKES HAD BEEN USED GROUND VEHICLE REPORTED ALL TIRES OK TAXI IN WAS NORMAL. INSPECTED MLG,  FOUND THE NR 1 TIRE WITH LOW PRESSURE, SERVICED THE NR 1 MLG TIRE AND BLED NR 4 BRAKE IAW AMM 32-42-00.
